# SDR USAA2012052900011

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 38,125 hours, 11,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - LUMINESCENT LIGHT STRIP IS LOOSE AT ROW 11 AIRCRAFT RIGHT.  SECURED LUMINESCENT LIGHT STRIP LENS.
